# SDR SWAA2023062972998

- Difficulty date: June 29, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 37,057 hours, 16,697 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG WHEEL WELL VAPOR BARRIER CRACKED ON STA 663 BETWEEN LBL 31.83 THROUGH LBL 45.64 ON A PREVIOUS REPAIR. SEE D476129.<[01] OK TO CONT PER TLD REF EA M-21-157-00675
